MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341309 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069); No Code Available (3191)
| Date of Event |
07/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient who underwent a revision breast reconstruction with two 445cc mentor memoryshape breast implant prostheses experienced postoperative bilateral seroma and suffered several unexplained systemic symptoms, including alopecia, cystic acne, and cirrhosis.No device issue such as rupture was reported.The root cause of the patient¿s symptoms is unclear.At the time of this report, mentor has received no information regarding an expected explantation date.This report is for the right-sided prosthesis.
Additional Manufacturer Narrative
On 11-sep-2020, mentor received additional information regarding the patient's symptoms and revision surgery.In addition to the previously reported symptoms, the patient experienced bilateral capsular contracture.The patient underwent removal without replacement on (b)(6) 2020.However, the patient is planning to undergo an implantation surgery sometime in the future.The relevant fields have been updated.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: seroma, generalized illness, capsular contracture.Manufacturer's reference number: (b)(4).